hi, does pramipexole make you hyper active, I have been on a low dose for rls for about 6 months now,but I have noticed in the last month that I feel like a corkscrew tightening in me,if I wake up at night I have to suddenly jump out of bed and start doing something, no matter what time, my brain is none stop over working, this is really getting me down now,i also started carbimazole for over active thyroid at the same time, my thyroid has levelled out, but I don't know which if any are causing these effects, please advise
I also take pramipexole at a fairly low dose and have for years. There are two side effects that I experience and neither one of them has anything to do with hyperactivity. I experience occasional vertigo and dizziness, and I experience some daytime sleepiness, particularly while driving. If you check the list of side-effects for pramipexole, you will note that most of the side-effects are the opposite of "hyper-activity" and are more involved in causing sleepiness. It seems to me your nighttime hyperactivity has another cause. Pramipexole is and has been for me an extremely effective medication in addressing my RLS. I hope it will be for you, too. I hope my response has been helpful.
- Pramipexole Information for Consumers
- Pramipexole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pramipexole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2012 • 2 answers
Posted 29 May 2013 • 2 answers
Posted 20 Jul 2013 • 1 answer
Posted 17 Apr 2015 • 1 answer
Posted 14 Apr 2016 • 3 answers